# SDR MWEA020201

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 37,316 hours, 41,058 cycles
- System (JASC): 5241 · Galley Doors
- Part: Clip
- Part number: 991157912
- Condition: Cracked
- Location: Fwd Galley Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR BEAM #1 ATTACH CLIP TO DOOR PAN IS CRACKED, LOCATED ON BOTTOM AFT END.  --  INSTALLED NEW CLIP. REPLACED 2 SHORT FASTENERS.
